MathSciNet Relay Station
MathSciNet bibliographic data
MR2908764 94A08 (49J10 65K10)
Liu, Xinwu; Huang, Lihong Total bounded variation-based Poissonian images recovery by split Bregman iteration. Math. Methods Appl. Sci. 35 (2012), no. 5, 520–529.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement